Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from vaginal and rectal itching. Pessary no relief. What can I do?

Iam suffering from vaginal ndrectal itching. Iam married nd 27 year old. I hv got treatment for fungal infection also. Used pessary also. But not got relief. I hv got treatmnt wd secnidazole single dose nd azithromycin also. Bt still itching is there iam very upset wd dis. Also I want to concieve now bt this itch is nt going. Plz help me out
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Hi There.

The cause for vaginal itching can be the fungal infection whereas the cause for anal itching can be because of worm infestation. Take albendazole in place of secnidazole and Azithromycin is antibacterial and unlikely to help the fungal or parasital infection. Hence for the vaginal itching take antifungal medications as oral medications as well as as vaginal passary or ointment for local application. Clotrimazole has good results for local application and fluconazole for oral. But please show your GP for appropriate prescription, doses and ways to use these medications. Good luck.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor